# SDR CALA2020022980518

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0560) STRINGER 16L IN MAIN CABIN IS CRACKED AT STA 78 0+24. REF ST-SAA NR 0088550. REMOVED AND REPLACED STRINGER SECTION FROM PRODUCTION SPLICE AT STA 780 TO STA 780+24 STR 16L IAW DWG 143N3100 AND B757-3 SRM 51 -40-02 AND B757-3 SRM 51-40-05 RESTORED CIC PROTECTIVE FINISH IA W B757-3 AMM 51-24-09-377-001. WORK ACCOMPLISHED BY V919759, INS PECTED BY V919676.
